# SDR 05FDEA02757

- Difficulty date: September 5, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN DOOR 1 RIGHT AFT SEAL RETAINER FOUND DENTED AS MARKED.  FWD CABIN DOOR 1 R/H AFT DENT PAN SEGMENT REMOVED AND NEW PAN   INSTALLED AS PER   SRM 51-31-01 VOL.II, SRM 51-33-01 VOL.II AND SRM 51-35-01 VOL.II. MINOR REPAIR PER GMM   6-2-100.
